# SDR WTAA980042

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Dropped
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE TORQUE DROPPED TO 80 PERCENT ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE PERFORMED TWO POINT RUN OF LEFT AND RIGHT ENGINES.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
